# SDR COMA9512045

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3430001003
- Condition: Defective
- Location: Rt Te Flap
- Part time: 5,142 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING AFTER TAKEOFF.  REPLACED THE RT OTBD FLAP ACTUATOR.
